Vol. 304, No. 1, 2020

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
The moduli space of real vector bundles of rank two over a real hyperelliptic curve
1–14

Thomas John Baird and Shengda Hu

Bounds of double zeta-functions and their applications
15–41

Debika Banerjee, T. Makoto Minamide and Yoshio Tanigawa

Commensurability growth of branch groups
43–54

Khalid Bou-Rabee, Rachel Skipper and Daniel Studenmund

Asymptotic orders of vanishing along base loci separate Mori chambers
55–64

Chih-Wei Chang and Shin-Yao Jow

Local Langlands correspondence in rigid families
65–102

Christian Johansson, James Newton and Claus Sorensen

Pseudoindex theory and Nehari method for a fractional Choquard equation
103–142

Min Liu and Zhongwei Tang

Symmetry and nonexistence of positive solutions for fractional Choquard equations
143–167

Pei Ma, Xudong Shang and Jihui Zhang

Decomposability of orthogonal involutions in degree $12$
169–180

Anne Quéguiner-Mathieu and Jean-Pierre Tignol

Zelevinsky operations for multisegments and a partial order on partitions
181–207

Peter Schneider and Ernst-Wilhelm Zink

Langlands parameters, functoriality and Hecke algebras
209–302

Maarten Solleveld

On the archimedean local gamma factors for adjoint representation of GL$_3$, part I
303–345

Fangyang Tian

An explicit CM type norm formula and effective nonvanishing of class group L-functions for CM fields
347–384

Liyang Yang